# SDR CALA2025051204604

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 81,024 hours, 29,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1672 DOES NOT CHARGE. (REF: AAR NR 1000034039) REMOVED AND INSTALLED NEW POWER SUPPLY BATTERY PACK M1672 IAW B737 AMM 33-51-06-960-805 OP TEST GOOD (WORK ACCOMPLISHED BY V937546 AND AAR QC A-14 V935540) REMOVED AND REPLACE POWER SUPPLY BATTERY PACK. SDR #1554 CREATED BY UAL REP
